| Model Number |
SC-3138-55 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Discomfort (2330); Implant Pain (4561)
| Date of Event |
10/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-extension, upn: m365sc3138550, model: sc-3138-55, serial: (b)(6), batch: 5084671.
Event or Problem Description
It was reported that the patient experienced pain at the lead extension site as the connection felt close to the skin.It was assessed that the patient's scarring pulled the lead extension connection to the surface of the incision.The patient underwent a procedure where the lead extension connections were buried deeper.The patient was doing well post operatively.